Lupa

Show document

A- | A+ | Print
Title:On maximal distances in a commuting graph
Authors:Kuzma, Bojan (Author)
Oblak, Polona (Author)
Dolinar, Gregor (Author)
Files:URL http://www.math.technion.ac.il/iic/ela/ela-articles/articles/vol23_pp243-256.pdf
 
Language:English
Work type:Not categorized
Tipology:1.01 - Original Scientific Article
Organization:IAM - Andrej Marušič Institute
Abstract:It is shown that matrices over algebraically closed fields that are farthest apart in the commuting graph must be non-derogatory. Rank-one matrices and diagonalizable matrices are also characterized in terms of the commuting graph.
Keywords:matematika, linearna algebra, teorija grafov, komutirajoči grafi, matrična algebra, algebraično zaprt obseg, centralizator, razdalja v grafih, mathematics, linear algebra, graph theory, commuting graph, matrix algebra, algebraically closed field, centralizer, distance in graphs
Year of publishing:2012
Number of pages:str. 243-256
Numbering:Vol. 23
ISSN:1081-3810
UDC:512.64
COBISS_ID:16313689 Link is opened in a new window
Views:701
Downloads:95
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only to logged in users.
Share:Bookmark and Share

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Secondary language

Language:English
Title:O maksimalni razdalji v komutirajočem grafu

Comments

Leave comment

You have to log in to leave a comment.

Comments (0)
0 - 0 / 0
 
There are no comments!

Back
Logos of partners University of Maribor University of Ljubljana University of Primorska University of Nova Gorica